# SDR CA970319007

- Difficulty date: March 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC3
- Engine: Pwa PT6A27
- System (JASC): 2720 · Rudder Control System
- Part: Control Cable
- Part number: C3CF1975
- Condition: Frayed
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING REPAIRS TO BRACKET STA 111.0, IT WAS NOTED THAT THE RUDDER CABLE HAD SEVERAL STRANDS BROKEN. APPROXIMATELY 25 STRANDS BROKEN. THIS AREA IS INSPECTED AT 100 HOUR INSPECTION, HOWEVER, IT IS NOT VISIBLE WITHOUT DISCONNECTING AFT END OF CABLE AND PULLING IT FORWARD.
